# SDR DALA2024011000448

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,981 hours, 3,672 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAIN MAST INTERNAL SUPPORT STRUCTURE FOUND CORRODED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0241:3833-2001/004 00253 REPLACED SUPPORT ANGLES REF. A220 ASRP 51-42-06. (LP# 0145763)
